# SDR ASAA2017071621376

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 32,794 hours, 9,753 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16GVMV
- Condition: Failed
- Location: Cockpit
- Part time: 37,227 hours, 12,989 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ROTATING HEADING SELECTOR KNOB ON THE MCP, THE HEADING DISPLAYED AND THE HEADING BUG WILL SOMETIMES MOVE THE OPPOSITE DIRECTION OR NOT RESPOND.  ACFT GROUNDED.  REMOVED AND REPLACED DFCS MODE CONTROL PANEL IAW AMM 22-11-34.  INSTALLATION TESTED GOOD.  AUTOLAND NOT AUTHORIZED.
